Alert archive / Colorado / Flash Flood Watches in 2007

Flash Flood Watch 3, NWS Denver/Boulder, CO

July 26, 20079 counties in Colorado

NWS Denver/Boulder, CO issued this flash flood watch at Jul 26, 2007, 10:25 AM MDT for 9 counties in Colorado. It took effect at Jul 26, 2007, 12:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 26, 2007, 10:25 AM MDT (16:25 UTC)
In effect from
Jul 26, 2007, 12:00 PM MDT
Expired
Jul 26, 2007, 8:15 PM MDT
In force
8 hr
Issued by
NWS Denver/Boulder, CO
Flood severity
None

Counties Arapahoe County, CO, Boulder County, CO, Clear Creek County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO

The radar

The Denver radar (KFTG), 53 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 4.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2138 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS65 KBOU 261625
FFABOU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE DENVER CO
1025 AM MDT THU JUL 26 2007


COZ035-036-270030-
/O.NEW.KBOU.FF.A.0003.070726T1800Z-070727T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK
1025 AM MDT THU JUL 26 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL COLORADO AND NORTH 
  CENTRAL COLORADO...INCLUDING THE FOLLOWING AREAS...IN CENTRAL 
  COLORADO...JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 
  FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 
  FEET. IN NORTH CENTRAL COLORADO...LARIMER AND BOULDER COUNTIES 
  BETWEEN 6000 AND 9000 FEET.

* THROUGH THIS EVENING

* THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ALONG THE
  FOOTHILLS AS MOIST EASTERLY UPSLOPE FLOW INCREASES. DUE TO THE
  WEAK WINDS IN THE ATMOSPHERE...THE STORMS WILL BE SLOW MOVING OR
  NEARLY STATIONARY...AND COULD PRODUCE VERY HEAVY RAIN IN A SHORT
  PERIOD OF TIME.


* THE HAYMAN BURN AREA OF DOUGLAS AND SOUTHERN JEFFERSON COUNTIES
  AND THE OVERLAND BURN AREA OF BOULDER COUNTY WILL BE THE MOST
  SUSCEPTIBLE TO FLASH FLOODING, WITH THE POTENTIAL FOR ROCK AND
  MUD SLIDES.

...REPEAT THIS IS A WATCH AND NOT A WARNING...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT
NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA
SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE
ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A
FLASH FLOOD WARNING IS ISSUED.

$$

COZ041-270030-
/O.NEW.KBOU.FF.A.0003.070726T1800Z-070727T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
INCLUDING THE CITIES OF...CASTLE ROCK...ELBERT...FONDIS...KIOWA...
LARKSPUR
1025 AM MDT THU JUL 26 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST COLORADO...
  INCLUDING THE FOLLOWING AREA...ELBERT/CENTRAL AND EAST DOUGLAS 
  COUNTIES ABOVE 6000 FEET.

* THROUGH THIS EVENING

* THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ALONG THE
  FOOTHILLS AS MOIST EASTERLY UPSLOPE FLOW INCREASES. DUE TO THE
  WEAK WINDS IN THE ATMOSPHERE...THE STORMS WILL BE SLOW MOVING OR
  NEARLY STATIONARY...AND COULD PRODUCE VERY HEAVY RAIN IN A SHORT
  PERIOD OF TIME.

* THE HAYMAN BURN AREA OF DOUGLAS AND SOUTHERN JEFFERSON COUNTIES
  WILL BE THE MOST SUSCEPTIBLE TO FLASH FLOODING, WITH THE
  POTENTIAL FOR ROCK AND MUD SLIDES.

...REPEAT THIS IS A WATCH AND NOT A WARNING...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT
NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA
SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE
ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A
FLASH FLOOD WARNING IS ISSUED.

$$
LESZCYNSKI
2 follow-up statements
000 
WGUS65 KBOU 262143
FFABOU

FLOOD WATCH
NATIONAL WEATHER SERVICE DENVER CO
343 PM MDT THU JUL 26 2007

COZ035-036-270545-
/O.CON.KBOU.FF.A.0003.000000T0000Z-070727T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK
343 PM MDT THU JUL 26 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL COLORADO AND NORTH CENTRAL COLORADO...
  INCLUDING THE FOLLOWING AREAS...IN CENTRAL COLORADO...
  JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 
  FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 
  FEET. IN NORTH CENTRAL COLORADO...LARIMER AND BOULDER COUNTIES 
  BETWEEN 6000 AND 9000 FEET.

* UNTIL MIDNIGHT MDT TONIGHT

* THUNDERSTORMS WERE DEVELOPING ACROSS THE FRONT RANGE FOOTHILLS
  LATE THIS AFTERNOON AND WILL CONTINUE TO BECOME MORE NUMEROUS
  AND WIDESPREAD THIS EVENING. DUE TO THE WEAK WINDS IN THE
  ATMOSPHERE...THE STORMS WILL BE SLOW MOVING OR NEARLY
  STATIONARY. THIS COULD RESULT IN VERY HEAVY RAINFALL OF 2 TO 3
  INCHES FROM THE STRONGEST STORMS.

* THE HAYMAN BURN AREA IN EASTERN PARK...SOUTHERN JEFFERSON...AND
  SOUTHWESTERN DOUGLAS COUNTIES AS WELL AS THE OVERLAND BURN AREA
  IN CENTRAL BOULDER COUNTY WILL BE THE MOST SUSCEPTIBLE TO FLASH
  FLOODING...WITH THE POTENTIAL FOR ROCK AND MUD SLIDES AS WELL.

...REPEAT THIS IS A WATCH AND NOT A WARNING...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT
NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA
SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE
ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A
FLASH FLOOD WARNING IS ISSUED.

$$

COZ041-270545-
/O.CON.KBOU.FF.A.0003.000000T0000Z-070727T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
INCLUDING THE CITIES OF...CASTLE ROCK...ELBERT...FONDIS...KIOWA...
LARKSPUR
343 PM MDT THU JUL 26 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHEAST COLORADO...INCLUDING THE FOLLOWING 
  AREA...ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 
  FEET.

* UNTIL MIDNIGHT MDT TONIGHT

* THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE PALMER DIVIDE
  AREA THIS EVENING. DUE TO THE WEAK WINDS IN THE ATMOSPHERE...THE
  STORMS WILL BE SLOW MOVING OR NEARLY STATIONARY. THIS COULD
  RESULT IN VERY HEAVY RAINFALL OF 2 TO 3 INCHES FROM THE
  STRONGEST STORMS.

...REPEAT THIS IS A WATCH AND NOT A WARNING...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT
NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA
SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE
ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A
FLASH FLOOD WARNING IS ISSUED.

$$

BARJENBRUCH
000 
WGUS65 KBOU 270215
FFABOU

FLOOD WATCH
NATIONAL WEATHER SERVICE DENVER CO
815 PM MDT THU JUL 26 2007

COZ035-036-041-270315-
/O.CAN.KBOU.FF.A.0003.000000T0000Z-070727T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK...CASTLE ROCK...ELBERT...
FONDIS...KIOWA...LARKSPUR
815 PM MDT THU JUL 26 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR THE FRONT RANGE FOOTHILLS AND PALMER
DIVIDE AREA HAS BEEN CANCELLED.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WITH BRIEF HEAVY RAIN
WILL CONTINUE OVERNIGHT. HOWEVER...THE THREAT OF FLASH FLOOD
PRODUCING RAINS HAS ENDED.

HEAVY RAIN EARLIER THIS EVENING WASHED OUT SOME ROADS IN THE
HAYMAN BURN AREA 3 MILES SOUTH OF DECKERS.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood watch went out at Jul 26, 3:50 AM MDT, 6 hours 35 minutes earlier.

Area forecast discussion, Jul 26, 3:50 AM MDT, 6 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
350 AM MDT THU JUL 26 2007

.SHORT TERM...IMPORTANT DETAILS ARE QUITE MURKY THIS MORNING. THE
OLD PLAN OF HAVING A SOLID FRONT PASS THROUGH TODAY IS LOOKING
DOUBTFUL. LOW LEVEL BOUNDARY WAS PUSHED THROUGH ON CONVECTIVE
OUTFLOW...WHILE DEEPER CONVERGENCE SEEMS TO BE HUNG UP ON THE EDGE
OF THE WESTERLIES ACROSS WYOMING INTO SOUTH DAKOTA. LINE OF STORMS
ON THE FRONT PUSHED NORTHWARD OVERNIGHT...HELPING HOLD THIS AREA OF
CONVERGENCE NORTH AND CURRENT ELEVATED CONVECTION BAND FROM NW
COLORADO INTO SERN WYOMING IS ALSO LIFTING NORTH. THE MAIN SOUTHWARD
PUSH OF THE FRONT LOOKS LIKE IT IS FROM SOUTH DAKOTA INTO NEBRASKA
WHERE THERE IS INTERACTION BETWEEN THE WESTERLIES...THE SHORTWAVE
DROPPING DOWN THE BACK OF THE LOW TO OUR EAST...AND THE CONVECTION
OVER SOUTH DAKOTA. ALL THAT SAID...THERE IS WEAK NORTHERLY FLOW
ACROSS OUR AREA WHICH SHOULD PERSIST...UNTIL CONVECTION MESSES IT UP
THIS AFTERNOON. THIS WILL BRING MODESTLY COOLER BUT MOISTURE RICH
AIR FILTERING IN DURING THE DAY. WHAT I DOUBT IS THE SURGE OF 60
DEGREE DEWPOINTS WITH DECENT UPSLOPE CONVERGENCE SHOWN IN THE 00Z
NAM. IT MAY TAKE ANOTHER ROUND OF WYOMING CONVECTION TO SEND ANOTHER
PUFF OF STRONGER WIND INTO OUR AREA. THIS IS A GOOD POSSIBILITY...
BUT THIS WOULD LIKELY WAIT UNTIL EVENING AND MAY BE MORE NORTHERLY
THAN EASTERLY. COOLER LOW LEVEL AIR ON THE PLAINS MEANS TEMPERATURES
MAY NOT BE WARM ENOUGH TO INITIATE CONVECTION DURING THE DAY...SO
AGAIN WAITING FOR OUTFLOWS FROM THE MOUNTAINS OR THE NORTH MAY BE
NECESSARY.

SO...INCREASING MOISTURE WITH PRECIPITABLE WATER AROUND AN INCH THIS
MORNING CLIMBING TO 1.25 OR SO CONTINUES TO POSE A HEAVY RAIN
THREAT. WITH EXPECTED WIND FIELDS PROBABLY A NE DRIFT IN THE
NORTHERN PART OF THE AREA...MAYBE MORE CHAOTIC FURTHER SOUTH. MORE
SUBSTANTIAL FLASH FLOOD THREAT WOULD BE AS MOISTURE INCREASES THIS
EVENING OR IF WE DO WIND UP GETTING SUSTAINED UPSLOPE WITHOUT TOO
MUCH NE STORM MOTION. IF WE NEED A FLASH FLOOD WATCH IT WOULD BE
LATE IN THE DAY...WILL DEFER TO THE DAY SHIFT AND HOPE THEY GET A
BETTER PICTURE ABOUT THE DETAILS. RAISED TEMPS A BIT TODAY AND
TONIGHT...FOR SLOWER SAGGING OF THE COOLER AIR AND MORE CLOUD COVER
OVERNIGHT. FOCUSED PRECIPITATION A BIT MORE ON TONIGHT AND PUT IN
MORE AFTER MIDNIGHT.

.LONG TERM...BY FRIDAY...MODELS HAVE THE UPPER HIGH CENTERED OVER
THE FOUR CORNERS.  IT MOVES FURTHER WESTWARD TO BE CENTERED OVER THE
GREAT BASIN BY SATURDAY AFTERNOON.  THE FLOW ALOFT BECOMES
WEST-SOUTHWESTERLY BY MID DAY FRIDAY AND CONTINUE THAT WAY INTO
EARLY SUNDAY.  THE QG VERTICAL VELOCITY FIELDS HAVE VERY WEAK UPWARD
TO NO VERTICAL VELOCITY THROUGH THE PERIOD.  THE BOUNDARY LAYER FLOW
IS EASTERLY ON FRIDAY AND AGAIN ON SATURDAY.   MOISTURE-WISE...BOTH
MODELS SHOW PRETTY DEEP MOISTURE FRIDAY AND FRIDAY NIGHT.  SATURDAY
DRIES A BIT BUT THERE STILL LOOKS TO BE PLENTY.  PRECIPITABLE WATER
VALUES ON THE FORECAST SOUNDINGS ARE WELL OVER ONE INCH FRIDAY INTO
SATURDAY EVENING.  THE NAM BOUNDARY LAYER DEW POINT READINGS ARE IN
THE LOWER TO MID 60S F FRIDAY WELL INTO SATURDAY FOR MOST OF THE
PLAINS.  THERE IS A PRETTY DECENT THETA-E AXIS OVER THE WESTERN
TWO-THIRDS OF THE CWA FRIDAY THROUGH SATURDAY EVENING.  THE CAPE
VALUES ON FRIDAY ARE PRETTY DECENT OVER MUCH OF THE FORECAST
AREA...NOT BAD ON SATURDAY EITHER...BUT A BIT LOWER.  THE LAPSE
RATES ARE NOT VERY STEEP THROUGH THE PERIOD BUT THE NEAR CONSTANT
MID LAYER CAP OF LATE IS NOT THAT PRONOUNCED BOTH FRIDAY AND
SATURDAY.  NOT SURE WITH THE COOLER AIRMASS AND CLOUDINESS IF WELL
REACH THE CONVECTIVE TEMPERATURE LATE FRIDAY IN SOME AREAS.  WELL
SEE.  THE QPF GRIDS SHOW QUITE A BIT OF MEASURABLE RAINFALL FRIDAY
THROUGH SATURDAY EVENING...THAT INCLUDES FRIDAY OVERNIGHT.  WILL
MAKE SURE POPS ARE MAINLY IN THE 30-40% RANGE FOR THE WESTERN
TWO-THIRDS OF THE FORECAST AREA BOTH AFTERNOONS/EVENINGS.  FOR
TEMPERATURES...FRIDAYS HIGHS LOOK 2-4 C COOLER THAN TODAYS.
SATURDAYS ARE 1-2 C WARMER THAN FRIDAYS.  WILL CHANGE LITTLE INT
HE LAST FOUR DAYS...SUNDAY THROUGH WEDNESDAY.

.AVIATION...NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE
MOUNTAINS BY MID AFTERNOON...WITH SCATTERED STORMS AROUND DIA BY
LATE AFTERNOON OR EARLY EVENING. SOME OF THE STORMS MAY PRODUCE
HEAVY RAIN AND MVFR CEILINGS/VISIBILITIES...WITH THE GREATEST
PROBABILITIES AT THE AIRPORT AFTER 23Z.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

GIMMESTAD/RJK
Hazardous weather outlook, Jul 26, 5:36 AM MDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
536 AM MDT THU JUL 26 2007

COZ030>051-261700-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
536 AM MDT THU JUL 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS THIS MORNING WILL GIVE WAY TO NUMEROUS
THUNDERSTORMS OVER THE MOUNTAINS THIS AFTERNOON. THUNDERSTORM
DEVELOPMENT WILL BE SLOWER ON THE PLAINS...BUT SCATTERED STORMS ARE
EXPECTED BY LATE AFTERNOON. THE STORMS WILL CONTINUE INTO THE
EVENING HOURS THEN DIMINISH OVERNIGHT. WITH INCREASING MOISTURE AND
LIGHT WINDS ALOFT...THERE IS AN INCREASING THREAT OF HEAVY RAIN WITH
THE STORMS...ESPECIALLY EAST OF THE DIVIDE THIS EVENING WHERE THE
BEST MOISTURE MAY COMBINE WITH UPSLOPE WINDS. A FEW OF THE STORMS
COULD PRODUCE 3 INCHES OF RAINFALL OVER A FEW HOURS. SOME OF THE
STORMS WILL ALSO PRODUCE SMALL HAIL.

A MOIST AND UNSTABLE AIRMASS WILL PRODUCE THE THUNDERSTORMS...WHILE
AN UPPER LEVEL HIGH PRESSURE SYSTEM KEEPS THE WINDS THAT STEER THE
STORMS LIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL A CHANCE OF SHOWERS AND THUNDERSTORMS OVER MUCH OF THE
FORECAST AREA AREAS FRIDAY AND SATURDAY.  THE CHANCE OF SHOWERS
AND THUNDERSTORMS WILL CONTINUE OVER THE MOUNTAINS AND FOOTHILLS
THROUGH THE MIDDLE OF NEXT WEEK WITH ONLY A SLIGHT CHANCE OF STORMS
OVER THE PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM.

GIMMESTAD/RJK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 5:30 PM MDTFlash Flood WarningBOUDouglas, Jefferson3 hr

Nearby

Flash Flood Watches in Colorado, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.